# SDR SIMA20131220001

- Difficulty date: December 20, 2013
- Submitted: December 20, 2013
- Operation: Air carrier
- Aircraft: N631AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145139
- Aircraft time: 35,057 hours, 31,475 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14525673001
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MBV INSPECTION ON ACFT 631AE QC FOUND FRAME 65 Z FRAME WITH SCREW DAMAGE BETWEEN STRINGERS 12R - 13R.  ACFT WAS REMOVED FROM SERVICE FOR MBV INSPECTION AND WILL BE RETURNED TO SERVICE AFTER MBV INSPECTION.  PERFORMED PERMANENT REPAIR ON FRAME 65 Z FRAME BETWEEN STRINGERS 12R - 13R IAW ERS-EM-53MR-121.  REPAIR DOUBLER AL2024T3 .050 INCHES.
